# SDR UALA2013070104578

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 50,940 hours, 20,031 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1039
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED SPARKS FROM NR 1 ENGINE DURING START.   INSPECTED AREA, NO DAMAGE NOTED TO AREA OR NR 1 ENGINE COWLS, FOUND METAL CHARDS HANGING FROM STARTER.   R & R NR 1 STARTER AND START VALVE IAW AMM, OPS CHECKED GOOD.
